×

Found 4,999 Documents (Results 1–100)

Asymptotic behavior of solutions of a complete second-order integro-differential equation. (English. Russian original) Zbl 07872267

J. Math. Sci., New York 282, No. 3, 362-377 (2024); translation from Sovrem. Mat., Fundam. Napravl. 68, No, 3, 451-466 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On the problem of solvability of nonlinear boundary value problems for shallow isotropic shells of Timoshenko type in isometric coordinates. (English. Russian original) Zbl 07868687

Russ. Math. 68, No. 1, 43-60 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 1, 50-68 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Toral band Fatou components for the Weierstrass \(\wp\) function. (English) Zbl 07840366

Jha, Sangita (ed.) et al., Recent developments in fractal geometry and dynamical systems. AMS special session. Fractal geometry and dynamical systems, virtual, May 14–15, 2022. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 797, 203-218 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Teichmüller spaces and coefficient problems for univalent holomorphic functions. Previously published in the journal Analysis and Mathematical Physics, Special issue: Harmonic analysis and partial differential equations 10, No. 4 (2020), 11, No. 1–4 (2021) and 12, No. 2 (2022). (English) Zbl 1531.30011

Golberg, Anatoly (ed.) et al., Harmonic analysis and partial differential equations. In honor of Vladimir Maz’ya. Selected papers based on the presentations at the international conference, Holon, Israel, May 26–31, 2019. Cham: Birkhäuser. 161-179 (2023).
MSC:  30C50 30C75 30F60
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software